# SDR XE42003F00000

- Difficulty date: July 3, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 1,669 hours, 1,525 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 591413811
- Condition: Broken
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION OF THE TAIL COMPARTMENT,  RUDDER LIMITER BRACKET ASSEMBLY, PN 5914138503 WAS FOUND BROKEN.  THERE WAS NO INBOUND REPORT OF RUDDER LOAD FEEL OR HANDLING PROBLEMS ON THE FLIGHT.  SUSPECT CONNECTING LINKAGE (ITEM NR 105) MOVED WITH RIGH PIN INSTALLED, CAUSING BRACKET (ITEM NR 85) TO BRAKE.
